Pounding heartbeat, BP high and shakiness. I've only been taking it 6 weeks. One 25 mg at night. Also take Xanax 1 mg for sleep and take synthroid 75 mcg daily
Androcies; You should not do this unless the doctor knows this one is easier to go off of then some of the newer medications but just stopping cold turkey is hard on anyone it may feel like you blood pressure is up but the chances are very slim this is your anxiety is up. If these get to bad check with your doctor and get a slower way of tapering it down.best of luck.
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2010 • 2 answers
I stopped taking vicodin cold turkey on Friday (two days ago). I was taking about 10-15 pills a day?
Updated 20 Sep 2011 • 5 answers
Updated 10 Apr 2012 • 2 answers
Updated 8 Nov 2016 • 3 answers
Updated 17 Oct 2018 • 1 answer